MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 15MM; DENTAL IMPLANT
Model Number BNST3215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Discomfort (2330); Sensitivity of Teeth (2427)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
Per indicated: site 25 patient complained of sensitivity on adjacent tooth and discomfort at surrounding gums of implant.Symptoms as a result of the event: inflammation and pain.Surgical/medical intervention required for permanent damage: implant removed additional appointment required: yes, new implant placement.Was the procedure completed using another implant or another device? no.
 
Additional Manufacturer Narrative
Zimvie received one (1) bnst3215, (3i t3® with dcd® non-platform switched tapered implant 3.25 x 15mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent dried blood on internal threads.No damage identified or signs of malfunction were noted that would contribute to the reported event.No failure was identified regarding the returned ismha32.Measurements match drawing.Cal05593632 (due: may 30, 2024).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2020110468.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020110468 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿medical other.¿ the customer did not submit images for the reported event.Ifu review: documents reviewed: biomet 3i dental implant ifu p-iis086gi rev.J 2022/08.Information identified: "warnings" & "contraindications" based on the investigation and risk management file review as per rmf rm-00053-haz rev.11, the most likely root causes determined from the investigation are missing or confusing instructions for use, clinician places implant in a patient with patient factors (e.G.Poor bone quality, poor patient hygiene, periodontal issues, preexisting medical conditions) incompatible with osseointegration of implant.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3¿ WITH DCD¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17133185
Report Number0001038806-2023-01159
Device Sequence Number6400340
Product Code DZE
UDI-Device Identifier00844868029120
UDI-Public(01)00844868029120(17)251203(10)2020110468
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date12/03/2025
Device Model NumberBNST3215
Device Catalogue NumberBNST3215
Device Lot Number2020110468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic